# SDR AWXA200400989

- Difficulty date: September 9, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 36,729 hours, 14,813 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 242
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

8-DAY CHECK - DURING FUNCTIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM THE RT OVER WING EMERGENCY LIGHT BATTERY PACK FAULTED.  MAINTENANCE REMOVED AND REPLACED THE RT EMERGENCY LIGHT BATTERY PACK AT EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
